# SDR REXA2022042000685

- Difficulty date: January 5, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: SH690322042
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL MOUNTING CHANNEL @FS780 TO FS820 HAS AREAS OF CORROSION J/C:900-53-900-514 - COMPLIED WITH EA# CRJ953-12557, REV IR DATED 1/18/2022 - REPAIRED CHANNEL PER EA CRJ953-12557.
